# SDR SWAA2012051403983

- Difficulty date: May 11, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 29,028 hours, 16,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT BULBS INOP.  REMOVED AND REPLACED LAMPS PER AMM.
